# SDR GUUA93532110209A

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 28,330 hours, 34,198 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WILL NOT RETRACT, GEAR UNSAFE LIGHT REMAINS ON WITH GEAR HANDLE IN THE UP POSITION.  RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  ADJUSTED LT MLG UPLOCK SWITCH AND RT MAIN GEAR DRAG BRACE.  LANDING GEAR OPS, CHECK GOOD.
